Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Unsafe ear

Premium Questions

Dr. Hariom Sharma MD

I have discussed with ENT specialist for my wife. He said she is suffering from Unsafe ear problem and recommend a surgery for that. Could you please help what is Unsafe ear and do we have any... View answer

Answered by : Dr. Hariom Sharma ( ENT Specialist)
Dr. Som Biswas MD

or if it's an allergic reaction to the medication. In the UK they gave me Trimethropin on it's own which I ... person and having read what an aggressive drug it is and the bad side effects coming off the... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)

Public Forum Discussions

Dr. Diganta Kumar Das MD

to surgery. what are the treatment option available for unsafe ear discharge ? ...My 8 year old child had fever and ear pain and was treated with antibiotics, after 2 months he ... View answer

Answered by : Dr. Diganta Kumar Das ( ENT Specialist)
Dr. Akhtarhusian Ghausi MD

this medication. serious coughing and gagging, spitting clear fluids for approximately 6 weeks since he has stopped taking this medicine. He is now experiencing a red flushing to face and ears, in the... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.   Srikanth Reddy MD

any drug because it is horrible for you. Please help. I feel depressed and I feel like I have anxiety ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.   Srikanth Reddy MD

Hello. I have a son who is 18 years old. He has bipolar disorder and refuses to take medications. He is afraid of the side effect. He started to use medical marijuana every night before bed ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Muhammad Ali Rauf MD

yes chances are present